MAUDE Adverse Event Report: MEDIVATORS INC ADVANTAGE PLUS PASS THRU ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC ADVANTAGE PLUS PASS THRU ENDOSCOPE REPROCESSING SYSTEM
Model Number ADVPT3008
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their advantage plus pass thru endoscope reprocessing system into the floor below.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician inspected the advantage plus pass thru endoscope reprocessing system and found that the drain hose was out of alignment.The technician stated that the drain hose looked like it had been moved from its location subsequently causing water to splash out of the drain box and out onto the floor.During the steris technician's discussion with user facility personnel, it was stated that a user facility employee could have moved the drain hose prior to the reported event.The steris technician reinstalled the drain hose, tested the function and operation of the unit and returned it to service.The steris technician counseled user facility personnel on the importance of not moving the drain hose and to contact steris should the unit require service activity.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS THRU ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18990170
Report Number2150060-2024-00023
Device Sequence Number16893532
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public00677964095832
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVPT3008
Device Catalogue NumberADVPT3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown